# SDR GTIA2017070302042

- Difficulty date: July 3, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 4,432 hours, 1,964 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ASSIST BOTTLE PRESSURE REQUIRES SERVICE.  SERVICED THE L4 DOOR ASSIST BOTTLE TO CORRECT PRESSURE IAW AMM 52-10-00.
